Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Will my penis grow back to normal size inspite of applying Locobase Repair fat cream on my penis glans?

User rating for this question
Answered by

Practicing since : 2010
Answered : 5783 Questions
Hi doctor, after an incident with a morning masturbation, which felt not that comfortable, because my bladder was quite full, I decided to apply a small amount of Locobase Repair fat cream on my penis glans, which I had been given by a dermatologist. He told me when I saw him a couple of months ago that I could apply it under my foreskin if I feel any irritation there. Now the glans has become much smoother/slippery and even smaller. Will it grow back to normal size? I am rather anxious about this. It's been 3-4 days since I applied it.
Posted Sat, 15 Mar 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 4 hours later
Brief Answer: Yes the size will regain slowly Detailed Answer: Hello Thanks for the query. locobase is a hydrating cream which makes the skin smooth. It won't make the glans small. Even if it is small it may be a transient change. Don't worry soon you will regain the size. No treatment is required. If there is any difficulty in erection, you must meet a doctor. Upload a photograph of glans so I can assess that there is no other problem. There is an option to upload photo on right side of query page. Please utilize it. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Follow-up: Will my penis grow back to normal size inspite of applying Locobase Repair fat cream on my penis glans? 6 hours later
Thanks so much for your reply. I have uploaded two images now. As what I can tell myself, the only difference is the smoothness and size. I have a small wound on the right side, which has been there for 20 years. You ask me if I have difficulty in erection. Is that something I should be worried about, because I applied this cream? I haven't noticed any change in that area. I would never have applied any cream if I thought it would affect my erection ability. It is good to hear the size will come back with some time. Any other advice you can give me?
Answered by Dr. Rahul Kumar 19 hours later
Brief Answer: details below Detailed Answer: Hello, Thanks for the photograph. There is no visible abnormality. Don't worry soon you will be fine. If you feel that cream is causing you problem, you can stop using it and see results. Feel free to ask any other doubts. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor